# SDR FDEA202112293158

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300*
- Aircraft serial: 772
- Aircraft time: 34,354 hours, 19,376 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: H

## Discrepancy

PDIS  668     29-02  4189     29DEC21  MEM  OPEN  U  ON DECENT IN TO MEM, ECAM ALERTED GREEN SYSTEM  QUANTITY LOW, COMPLIED AND TURNED BOTH GREEN PUMPS.  FOLLOWED ECAM AND QRH, DECLARED EMERGENCY, CRANKED  THE GEAR DOWN AND LANDED UNEVENTFULLY.  ENT BY: 228808 RPT BY:228808  INFO 29DEC21 15:41   MEM R  ********************MOCC UPDATE********************  PLEASE WORK IN CONJUNCTION WITH TSI: 29-01/4149  *************THANKS MOCC TECH SERVICES************* SHGN 30DEC21 00:59   MEM                                                                 FOUND ELECTROHYDRAULIC VALVE(3GA) LEAKING IN CENTER                               WHEELWELL                                                                                                                                                     FACT 30DEC21 02:59   MEM                                                                 REMOVED AND REPLACED PACKING ON PORT C OF LANDING                                 GEAR SELECTOR VALVE IN REF WITH AMM 32-31-12-04.                                  LEAK CHECKED GOOD AT THIS TIME.  O-RING/ PACKING,                                 PROPONENT, P/N NAS1612-16A, S/N N/A FOR PACKINGS.
